# SDR SWAA2025012379503

- Difficulty date: December 19, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ON PNEUMATIC DUCT BS 540 AND RBL 6 AT AIR CONDITIONING BAY 2024-767103<[01] REPLACED SUPPORT BRACKET ON PNEUMATIC DUCT BS 540 AND RBL 6 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-03-0G-0;[02] REPLACED SUPPORT BRACKET ON PNEUMATIC DUCT BS 540 AND RBL 6 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-03-0G-0
